# SDR MALA030579

- Difficulty date: December 27, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3687, F/A REPORTED THE RT FWD EMERGENCY EXIT DOOR UNARMED ITSELF INFLIGHT.  UNABLE TO RE-ARM.  MAINTENANCE INSPECTED NORMAL DOOR OPERATION NOTED, DOOR EVAC SLIDE ARMING OPERATED NORMAL SUSPECT AIRSTREAM DISARMED A PARTIAL CLOSED OUTSIDE DOOR HANDLE.  NO PRESSURIZATION PROBLEMS INDICATED NO DOOR WARNING INDICATION.  OPS CHECKS GOOD AT THIS TIME.
